English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analysis of a moving mask hypothesis for martensitic transformations

MPS-Authors

Della Porta,  Francesco
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Della Porta, F. (2019). Analysis of a moving mask hypothesis for martensitic transformations. Journal of nonlinear science, 29(5), 2341-2384. doi:10.1007/s00332-019-09546-3.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A6E5-C
Abstract
There is no abstract available